Strongly polynomial efficient approximation scheme for segmentation

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalInformation Processing Letters
Volume142
Pages (from-to)1-8
Number of pages8
ISSN0020-0190
DOIs
Publication statusPublished - Feb 2019
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Segmentation
  • Approximation algorithms
  • Strongly polynomial
  • Histogram construction
  • Computational complexity
  • ALGORITHMS

Cite this